# SDR CALA9600997

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 178-180
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT EXPERIENCED A BIRD STRIKE RESULTING IN DAMAGE TO FUSELAGE SKIN AND BS 178 BULKHEAD WEB AT APPROXIMATELY RBL 20, WL 190.  THE BULKHEAD WEB WAS REPAIRED IAW ECRA 5310-03301.  THE SKIN AT STA 180 WAS REPAIRED PER SRM 53-00-01, FIGURE 27.
